# SDR SWAA096322

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 12,351 hours, 7,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LENS MISSING AT EMERGENCY EXIT ROW.  INSTALLED LENS PER MM.
